Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2013, 10:21 PM CDT for 6 counties in Kentucky. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 10:21 PM CDT (03:21 UTC)
- Expired
- Jun 26, 2013, 11:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 136 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:32 PM CDT | TSTM WND DMG | 4 N Russell Springs, KY | TREES DOWN ON KENTUCKY 76 IN THE WEBBS CROSSROADS COMMUNITY |
| Jun 26, 10:40 PM CDT | TSTM WND DMG | 4 E Russell Springs, KY | REPORT OF A ROOF BLOWN OFF A BARN IN SALEM COMMUNITY |
| Jun 26, 10:44 PM CDT | TSTM WND DMG | 4 E Jamestown, KY | TREES DOWN IN FONT HILL COMMUNITY |
| Jun 26, 10:59 PM CDT | TSTM WND DMG | Russell Springs, KY | TREES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:22 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
738
WUUS53 KLMK 270321
SVRLMK
KYC001-045-053-057-169-207-270400-
/O.NEW.KLMK.SV.W.0101.130627T0321Z-130627T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1021 PM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1100 PM CDT/MIDNIGHT EDT/
* AT 1120 PM EDT/1020 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES EAST OF CAMPBELLSVILLE TO
COLUMBIA TO 7 MILES NORTHWEST OF EDMONTON...AND MOVING SOUTHEAST AT
55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...GOODLUCK...CEDAR FLATS...FLATWOOD...CRAYCRAFT...
OZARK...CURTIS...ELLA...GADBERRY...SPARKSVILLE...JOPPA...TORIA...
GENTRYS MILL...COFER...FAIRPLAY...SANO...GLENS FORK...EVANS FORD...
BREEDING AND DUNNVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3693 8572 3698 8550 3728 8490 3725 8472
3724 8471 3720 8476 3712 8490 3705 8490
3699 8483 3695 8490 3696 8494 3692 8495
3686 8506 3683 8506 3680 8501 3676 8501
3671 8515
TIME...MOT...LOC 0321Z 302DEG 48KT 3730 8516 3713 8529
3704 8561
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MP1 follow-up statement
253
WWUS53 KLMK 270401
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 AM EDT THU JUN 27 2013
KYC001-045-053-057-169-207-270410-
/O.EXP.KLMK.SV.W.0101.000000T0000Z-130627T0400Z/
METCALFE KY-RUSSELL KY-ADAIR KY-CASEY KY-CUMBERLAND KY-CLINTON KY-
1101 PM CDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINTON...NORTHERN
CUMBERLAND...SOUTHERN CASEY...SOUTHERN ADAIR...RUSSELL AND SOUTHERN
METCALFE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED.
HOWEVER...GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3693 8572 3698 8550 3728 8490 3725 8472
3724 8471 3720 8476 3712 8490 3705 8490
3699 8483 3695 8490 3696 8494 3692 8495
3686 8506 3683 8506 3680 8501 3676 8501
3671 8515
TIME...MOT...LOC 0321Z 302DEG 48KT 3730 8516 3713 8529
3704 8561
$$
MPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:31 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 26, 9:31 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1031 PM EDT WED JUN 26 2013
.MESOSCALE UPDATE...
Issued at 1030 PM EDT Wed Jun 26 2013
Focus for the severe weather threat now is shifting into our western
forecast area, as the cold pool now has organized into a squall line
moving southeast. Have seen some brief spinups along that line, with
damage reported near those areas. Have updated the watch box for
where the threat still remains. Also extended the box in time to
04Z, when the line should be approaching the TN border.
Issued at 631 PM EDT Wed Jun 26 2013
Storms lining up between the Wabash and Ohio rivers are training
along a corridor of especially high precipitable waters and K Index
values. While sporadic severe weather is still possible, it appears
this event is making the transition to a heavy rain threat. Will
continue all headlines for now.
Issued at 517 PM EDT Wed Jun 26 2013
Line of storms is currently crossing from Indiana into Kentucky. It
appears to be losing its punch, and no severe reports have been
received by the NWS so far. Nevertheless, it will be capable of 40
to 50 mph winds as it moves into northern Kentucky. AMDAR soundings
out of SDF have been showing some capping, so that may be helping to
prevent the impressive winds radar is seeing aloft from crashing to
the ground. DCAPE is not particularly impressive either.
New storms have been firing from eastern Missouri to southwest
Indiana. Analysis shows that by far the best instability, not
surprisingly, is roughly from St Louis to Evansville where the
atmosphere has yet to be worked over. The atmosphere over southern
Illinois is indeed extremely unstable and should be able to support
storm development. Folks west and southwest of Louisville will need
to keep an eye on this activity, while the Blue Grass prepares for
northwest winds of 40 to 50 mph with the approaching line coming out
of Louisville.
&&
.SHORT TERM (Tonight through Thursday)...
Issued at 233 PM EDT Tue June 26 2013
A small cluster of storms has formed this afternoon and at this
writing is crossing southwest Indiana ahead of an upper vort moving
across northern Indiana. This area of storms may grow upscale as it
encounters a very moist, warm, unstable atmosphere to its south.
Additional new development will be possible as well. A severe
thunderstorm watch is in effect until 10pm CDT/11pm EDT west of the
Blue Grass, though the greatest threat of severe weather will be
between 3pm and 9pm.
Last night thunderstorms dropped heavy rain across parts of southern
Indiana and northern Kentucky, especially from Salem to Louisville.
The ground is still very wet, and one-hour flash flood guidance in
this area is as low as 0.90". So, we've hoisted a Flash Flood Watch
across southern Indiana and northern Kentucky for this evening and
tonight.
On Thursday a weak surface trof will move through and may be
accompanied by a few showers and thunderstorms. It will also shift
our winds around to the west-northwest, and winds may gust into the
20-25mph range by afternoon.
It will be a very muggy night with lows only in the lower 70s and
high humidity. High temperatures Thursday will mostly be in the
middle and upper 90s.
.LONG TERM (Thursday Night through Tuesday)...
Issued at 309 PM EDT Wed Jun 26 2013
In the extended forecast period, the WFO LMK area transitions into a
northwest flow pattern. The surface frontal zone is essentially
through Friday. This warrants at least a slight chance/chance
mention of showers and thunderstorms, given the slightly stronger
shear and instability aloft along the southern edge of the shortwave
rotating down from the Great Lakes region.
There is a slight break in the rain Friday night, but the upper low
over the Great Lakes sharpens over the weekend. This will enhance
lift over southeast Indiana/southwest Ohio, moving into central
Kentucky by 12Z Saturday. As this trough develops into a closed low
over southern Illinois and west Kentucky, the diurnal chance of
showers and thunderstorms will become more persistent day and night
into Sunday.
From Sunday through Tuesday, chance PoPs will continue as moisture
gets pulled up from an inverted trough over the lower Mississippi
Valley into the Tennessee Valley, along and east of the closed low.
Cannot rule out non-diurnal chance of showers and thunderstorms with
this low pressure center.
Temperature-wise, temperatures after Friday will fall back below
seasonal levels into the 80s. Thicknesses are noticeably lower
across the area, given expected clouds, rain chances, and slightly
better cold air advection in northwest surface flow.
&&
.AVIATION (00Z TAF Update)...
Issued at 657 PM EDT Wed Jun 26 2013
An upper level disturbance crossing Indiana this evening is sparking
thunderstorms out ahead of it along a corridor of high atmospheric
moisture content. These storms will continue to affect SDF and LEX,
bringing widely variable conditions to the airports in terms of
winds, vsby, and to a lesser extent, ceilings. The convection
should remain mostly north of BWG, and will taper off overnight.
It appears that there should be enough wind and cloud to prevent fog
from forming in the morning.
A weak cool front will cross the region Thursday morning. While
isolated showers may accompany it, its greater impact on aviation
will be to bring winds around to the WNW, and perhaps get a little
gusty by afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ THURSDAY FOR
INZ076>079-083-084-090>092.
KY...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR KYZ030>037.
Mesoscale........13/RJS
Short Term.......13
Long Term........WFO PAH
Aviation.........13Hazardous weather outlook, Jun 26, 6:20 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 720 PM EDT WED JUN 26 2013 INZ076>079-083-084-090>092-KYZ030>035-272330- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT 720 PM EDT WED JUN 26 2013 /620 PM CDT WED JUN 26 2013/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ THURSDAY... ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. WIDESPREAD THUNDERSTORMS MOVING FROM SOUTHERN INDIANA INTO NORTHERN KENTUCKY WILL CONTINUE TO PRODUCE LOCALLY TORRENTIAL RAIN...LEADING TO A FLASH FLOOD THREAT. ISOLATED INSTANCES OF STRONG WINDS AND HAIL...AND EVEN A TORNADO...ARE POSSIBLE AS WELL. THE STORMS WILL TAPER OFF LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ089-KYZ023>029-038-039-045>047-053>055-061>066-070>078-081-082- 272330- PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY- MERCER KY-LARUE KY-MARION KY-BOYLE KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...LAWRENCEBURG... BARDSTOWN...SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON... DANVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 720 PM EDT WED JUN 26 2013 /620 PM CDT WED JUN 26 2013/ ...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ040>043-048-049-056-057-067-272330- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY- GARRARD KY-MADISON KY-LINCOLN KY- INCLUDING THE CITIES OF...VERSAILLES...LEXINGTON...PARIS... CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND... STANFORD 720 PM EDT WED JUN 26 2013 ...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-272330- SCOTT KY-HARRISON KY- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA 720 PM EDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY... ...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES. FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR INTREPID SPOTTERS! && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jun 26, 9:28 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1028 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
06/26/2013 HARDIN KY PUBLIC
TREES REPORTED DOWN.
&&
CORRECTED EVENT TIME
EVENT NUMBER LMK1300289
SZAPPANOSLocal storm report, Jun 26, 9:32 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1032 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY TRAINED SPOTTER
FLOODING IN HIKES POINT AREA. CREEKS HAVE OVERFLOWN.
&&
EVENT NUMBER LMK1300290
SZAPPANOSLocal storm report, Jun 26, 9:51 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1051 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLOOD RADCLIFF 37.82N 85.94W
06/26/2013 HARDIN KY TRAINED SPOTTER
KY 434 AND WILSON ROAD HAS 6 INCHES OF WATER OVER
ROADWAY.
&&
EVENT NUMBER LMK1300291
SZAPPANOSLocal storm report, Jun 26, 9:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1058 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND DMG CECILIA 37.67N 85.95W
06/26/2013 HARDIN KY AMATEUR RADIO
POWER LINES DOWN.
&&
EVENT NUMBER LMK1300292
SZAPPANOSLocal storm report, Jun 26, 10:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FRANKFORT AVE. NORTH OF STORY FLOODED.
0545 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
06/26/2013 FRANKLIN KY EMERGENCY MNGR
TREES REPORTED DOWN.
0555 PM FLOOD SELLERSBURG 38.39N 85.76W
06/26/2013 CLARK IN TRAINED SPOTTER
PAYNE-KOELHER ROAD FLOODED.
0556 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FLOODED ROADS IN AUDUBON PARK.
0558 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY PUBLIC
FLOODED ROADS AROUND UNIVERSITY OF LOUISVILLE.
0604 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY TRAINED SPOTTER
NINTH STREET RAMP FLOODED.
0620 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
06/26/2013 WOODFORD KY LAW ENFORCEMENT
TREE DOWN IN THE CITY.
0629 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY NWS EMPLOYEE
BLANKENBAKER ROAD NEAR SOUTHEAST CHRISTIAN CHURCH
REPORTED HIGH WATER.
0632 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
FLOODED ROADS REPORTED AT 3RD STREET AND EASTERN
PARKWAY...FRANKFORT AVENUE AND STOCKER...AND AT 7TH AND
9TH STREETS AT OAK STREET.
0633 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
BOTTOM OF RAMP AT JACKSON STREET AND I-65 IS CLOSED DUE
TO HIGH WATER.
0640 PM FLASH FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY BROADCAST MEDIA
15TH STREET AND OAK STREET CLOSED DUE TO FLOODING.
0813 PM TSTM WND DMG 8 NE JASPER 38.48N 86.83W
06/26/2013 DUBOIS IN AMATEUR RADIO
TREES REPORTED DOWN.
0845 PM TSTM WND DMG 1 S IRELAND 38.40N 87.00W
06/26/2013 DUBOIS IN EMERGENCY MNGR
NUMEOUS TREES DOWN.
0935 PM FLOOD JEFFERSONVILLE 38.30N 85.73W
06/26/2013 CLARK IN TRAINED SPOTTER
WATER OVER ROAD ON NEW ALBANY PIKE.
0955 PM FLOOD MARENGO 38.37N 86.34W
06/26/2013 CRAWFORD IN TRAINED SPOTTER
SOME ROADS HAVE WATER OVER THEM.
1000 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
06/26/2013 HARDIN KY PUBLIC
TREES REPORTED DOWN.
1002 PM FLOOD HARDINSBURG 38.46N 86.27W
06/26/2013 WASHINGTON IN COUNTY OFFICIAL
MULTIPLE ROADS FLOODED ACROSS THE COUNTY. HWY 150 IN
THE HARDINSBURG AREA HAS THE MOST CONCENTRATION THIS
HOUR.
1004 PM TSTM WND DMG 2 W RINEYVILLE 37.75N 86.00W
06/26/2013 HARDIN KY TRAINED SPOTTER
TREES REPORTED DOWN.
1009 PM TSTM WND DMG 1 N ELIZABETHTOWN 37.72N 85.87W
06/26/2013 HARDIN KY TRAINED SPOTTER
TREES DOWN AND A SHED REPORTED BLOWN OVER.
1013 PM TSTM WND GST 1 E VERTREES 37.70N 86.11W
06/26/2013 E60 MPH HARDIN KY BROADCAST MEDIA
1018 PM TSTM WND DMG MCDANIELS 37.60N 86.43W
06/26/2013 BRECKINRIDGE KY TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN.
1031 PM FLOOD LOUISVILLE 38.22N 85.74W
06/26/2013 JEFFERSON KY TRAINED SPOTTER
FLOODING IN HIKES POINT AREA. CREEKS HAVE OVERFLOWN.
1035 PM FLOOD RADCLIFF 37.82N 85.94W
06/26/2013 HARDIN KY TRAINED SPOTTER
KY 434 AND WILSON ROAD HAS 6 INCHES OF WATER OVER
ROADWAY.
1057 PM TSTM WND DMG CECILIA 37.67N 85.95W
06/26/2013 HARDIN KY AMATEUR RADIO
POWER LINES DOWN.
&&
EVENT NUMBER LMK1300269 LMK1300270 LMK1300273 LMK1300271 LMK1300272
LMK1300274 LMK1300275 LMK1300276 LMK1300277 LMK1300278 LMK1300279
LMK1300280 LMK1300281 LMK1300282 LMK1300283 LMK1300289 LMK1300284
LMK1300285 LMK1300286 LMK1300287 LMK1300288 LMK1300290 LMK1300291
LMK1300292
SZAPPANOSLocal storm report, Jun 26, 10:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1111 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG TONNIEVILLE 37.60N 85.80W
06/26/2013 LARUE KY AMATEUR RADIO
TREES DOWN.
&&
EVENT NUMBER LMK1300293
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:11 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 34 min |
| Jun 26, 7:24 PM CDT | Special Weather Statement | LMK | Meade | 46 min |
| Jun 26, 7:42 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 43 min |
| Jun 26, 7:56 PM CDT | Special Weather Statement | LMK | Breckinridge | 29 min |
| Jun 26, 8:05 PM CDT | Areal Flood Warning | LMK | Jefferson | 6 hr |
| Jun 26, 8:18 PM CDT | Special Weather Statement | LMK | Lincoln | 47 min |
| Jun 26, 8:25 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hancock, Hardin, Meade | 50 min |
| Jun 26, 9:03 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Larue, Ohio | 47 min |
| Jun 26, 9:14 PM CDT | Tornado Warning | LMK | Hardin | 31 min |
| Jun 26, 9:17 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Green, Hardin, Hart and 4 more | 43 min |
| Jun 26, 9:27 PM CDT | Tornado Warning | LMK | Hardin, Larue, Nelson | 33 min |
| Jun 26, 9:54 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Boyle, Casey, Edmonson, Garrard and 10 more | 51 min |
| Jun 26, 10:11 PM CDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Clark, Fayette, Mercer, Scott and 1 more | 3 hr |
| Jun 26, 10:29 PM CDT | Areal Flood Advisory | LMK | Washington | 3 hr |
| Jun 26, 10:29 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Warren | 46 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 30 min |
| Jun 26, 11:00 PM CDT | Flash Flood Warning | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more | 3 hr |
| Jun 26, 11:21 PM CDT | Special Weather Statement | LMK | Barren, Clinton, Cumberland, Monroe | 44 min |
| Jun 27, 1:30 AM CDT | Areal Flood Advisory | LMK | Washington | 3 hr |
| Jun 27, 1:50 AM CDT | Areal Flood Advisory | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more | 3 hr |
| Jun 27, 5:00 PM CDT | Areal Flood Advisory | LMK | Lincoln | 3 hr |
| Jun 27, 5:36 PM CDT | Special Weather Statement | LMK | Hart | 29 min |
| Jun 27, 6:06 PM CDT | Special Weather Statement | LMK | Metcalfe | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.